Ask an expert
Question

04 Mar 2003

discharge from penis could it be caused by prostate
Have been to doctors about 6 times and they have given medicine for every possible STD. They have ruled out STD and are saying it is a non specific infection of the urinal tract. I am not convinced as the problem occurs a week after the medication has finished. Could it possibly be caused by a prostate problem. Really getting desperate as this has been a on going problem for about 8 months.
Answer 345 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Concerned, it can definitely be due to a prostate infection. The best would be to send away some of the discharge for MC&S (microscopy, culturing and sensitivity). It will tell you what the causative organism is and what the best antibiotic is to treat it with. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.